Alert archive / Alabama / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 79, NWS Huntsville, AL
NWS Huntsville, AL issued this severe thunderstorm warning at Apr 15, 2011, 4:08 PM CDT for Lauderdale County, Lawrence County, Limestone County, Alabama. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 15, 2011, 4:08 PM CDT (21:08 UTC)
- Expired
- Apr 15, 2011, 4:45 PM CDT
- In force
- 37 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
Counties Lauderdale County, AL, Lawrence County, AL, Limestone County, AL
The radar
The Northeast Alabama radar (KHTX), 120 km from the middle of the area, began a volume at 21:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 15, 4:15 PM CDT | HAIL 0.5 | Town Creek, AL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.1 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1893 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
752
WUUS54 KHUN 152108
SVRHUN
ALC077-079-083-152145-
/O.NEW.KHUN.SV.W.0079.110415T2108Z-110415T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
408 PM CDT FRI APR 15 2011
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN LIMESTONE COUNTY IN NORTH CENTRAL ALABAMA...
EASTERN LAUDERDALE COUNTY IN NORTHWEST ALABAMA...
NORTHERN LAWRENCE COUNTY IN NORTHWEST ALABAMA...
* UNTIL 445 PM CDT
* AT 408 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
HATTON...AND MOVING NORTHEAST AT 70 MPH.
* LOCATIONS IMPACTED INCLUDE...
NORTH COURTLAND...
COURTLAND...
RED BANK...
OLIVER...
CAIRO...GOOD SPRINGS...
MT ROZELL...LEGGTOWN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR INTERIOR ROOM.
&&
LAT...LON 3491 8692 3445 8743 3451 8753 3457 8753
3458 8751 3461 8751 3465 8748 3466 8744
3470 8745 3471 8743 3473 8743 3501 8722
TIME...MOT...LOC 2108Z 216DEG 62KT 3459 8743
$$
DJN2 follow-up statements
784
WWUS54 KHUN 152127
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
427 PM CDT FRI APR 15 2011
ALC079-152136-
/O.CAN.KHUN.SV.W.0079.000000T0000Z-110415T2145Z/
LAWRENCE AL-
427 PM CDT FRI APR 15 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN LAWRENCE COUNTY IS
CANCELED...
THE SEVERE THUNDERSTORM HAS MOVED OUT OF LAWRENCE COUNTY...
THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELED.
LAT...LON 3501 8722 3491 8692 3472 8713 3477 8720
3476 8725 3475 8727 3476 8730 3481 8735
3481 8737
TIME...MOT...LOC 2126Z 216DEG 62KT 3484 8721
$$
ALC077-083-152145-
/O.CON.KHUN.SV.W.0079.000000T0000Z-110415T2145Z/
LAUDERDALE AL-LIMESTONE AL-
427 PM CDT FRI APR 15 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR NORTHWESTERN LIMESTONE AND EASTERN LAUDERDALE COUNTIES...
AT 426 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR OLIVER...MOVING NORTHEAST AT 65 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ANDERSON...CAIRO...GOOD SPRINGS...CARTWRIGHT...MT ROZELL...LEGGTOWN
AND ELKMONT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 3501 8722 3491 8692 3472 8713 3477 8720
3476 8725 3475 8727 3476 8730 3481 8735
3481 8737
TIME...MOT...LOC 2126Z 216DEG 62KT 3484 8721
$$
DJN899
WWUS54 KHUN 152135
SVSHUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
435 PM CDT FRI APR 15 2011
ALC077-083-152145-
/O.EXP.KHUN.SV.W.0079.000000T0000Z-110415T2145Z/
LAUDERDALE AL-LIMESTONE AL-
435 PM CDT FRI APR 15 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN LIMESTONE AND
EASTERN LAUDERDALE COUNTIES EXPIRES AT 445 PM CDT...
WEATHER SERVICE DOPPLER RADAR INDICATES THE THUNDERSTORM THAT
PROMPTED THE WARNING HAS WEAKENED AND IS NO LONGER SEVERE. THEREFORE
THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.
HEAVY RAIN...SMALL HAIL...GUSTY WINDS...AND FREQUENT LIGHTNING ARE
STILL POSSIBLE FROM THIS THUNDERSTORM. STAY INDOORS UNTIL THE STORM
HAS PASSED.
LAT...LON 3501 8722 3491 8692 3472 8713 3477 8720
3476 8725 3475 8727 3476 8730 3481 8735
3481 8737
TIME...MOT...LOC 2135Z 216DEG 62KT 3497 8710
$$
DJNWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 3:18 PM CDT, 50 minutes earlier.
Area forecast discussion, Apr 15, 3:18 PM CDT, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
318 PM CDT FRI APR 15 2011
.DISCUSSION...
A RAINY DAY TODAY WITH RAINFALL TOTALS BETWEEN 2 AND 4 INCHES IN SOME
PLACES WEST OF I-65. THE STRONG COLD FRONT THAT SHOULD BRING US OUR
MAIN ROUND OF SEVERE WEATHER IS STILL TO OUR WEST EXTENDING FROM SE
ARKANSAS TO SW LA. THERE IS MORE UNCERTAINTY AT THIS POINT HOW MUCH
OF A TORNADO THREAT WE WILL SEE THIS AFTERNOON AND TONIGHT. THIS IS
MAINLY BECAUSE OF THE STABILIZING EFFECT OF THE SHOWER AND THUNDERSTORM
ACTIVITY THAT HAS ALREADY OCCURRED AHEAD OF THE PREFRONTAL TROUGH
AXIS.
HOWEVER...SOME INCREASED LOW LEVEL INSTABILITY IS OCCURRING JUST AHEAD
OF THE FRONT OVER NORTHWESTERN MS. THIS IS IN RESPONSE TO AN INCREASING
850 MB JET STREAK DEVELOPING OVER MS AND NW AL. THIS MAY YET GIVE US A
TORNADO THREAT ALONG WITH A LARGE HAIL AND DAMAGING WINDS THREAT THIS
AFTERNOON AND TONIGHT. HOWEVER...THE BEST CHANCE WILL BE WITH THE
FRONT AND THE STRONGER FORCING TONIGHT. TIMING IN NORTHWEST ALABAMA WILL
LIKELY BE BETWEEN 7 AND 10 PM...NORTH CENTRAL AL BETWEEN 9 PM AND
MIDNIGHT...AND NE ALABAMA BETWEEN 10 PM AND 1 AM. MODELS ARE IN
SLIGHT DISAGREEMENT...BUT HINT AT A FEW ISOLATED SHOWERS WRAPPING
AROUND THE UPPER LOW ON SATURDAY...SO LEFT IN SLIGHT CHANCE OF
SHOWERS. IT WILL BE MUCH COOLER WITH CONTINUED CLOUD COVER AS WELL.
EXPECT HIGHS TO ONLY CLIMB INTO THE LOWER TO MID 60S.
THE COOL DOWN WILL BE BRIEF...AS ZONAL FLOW RETURNS BY SUNDAY AND
HIGH TEMPERATURES REBOUND INTO THE LOWER 70S. CLOUDS SHOULD PUSH EAST
OF THE AREA LATE SATURDAY NIGHT. MODELS THEN BRING ANOTHER WEAKER
COLD FRONT SOUTHEAST AND STALL IT JUST TO OUR NORTHWEST ON MONDAY.
THIS WILL BRING CLOUD COVER BACK INTO THE PICTURE FOR MUCH OF THE
WEEK.
BY TUESDAY AND WEDNESDAY...THIS BOUNDARY IS THE FOCUS FOR THE LONG TERM.
MODELS MEANDER THIS BOUNDARY NORTH AND SOUTH THROUGH THE END OF NEXT
WEEK. THIS LOOKS TO BE AN UNSETTLED PERIOD...BUT NOT A WASHOUT. AS
FLOW BECOMES MORE SOUTHWESTERLY DURING THIS TIME...TEMPERATURES WILL
WARM THROUGH THE PERIOD INTO THE UPPER 70S TO AROUND 80 DEGREES. AS
THE WEEKEND APPROACHES...A STRONGER COLD FRONT WILL PUSH INTO NW AL.
THIS COULD PROVIDE ANOTHER MORE DEFINITE ROUND OF SHOWER AND THUNDERSTORM
ACTIVITY IN THE EXTENDED. HOWEVER...DUE TO UNCERTAINTY...JUST LEFT 30
POPS FOR MUCH OF THE EXTENDED.
&&
.PRELIMINARY POINT TEMPS/POPS...
HUNTSVILLE 53 67 42 74 50 / 100 20 0 0 10
SHOALS 52 65 42 74 49 / 80 20 0 0 10
VINEMONT 52 65 41 70 51 / 100 20 0 0 10
FAYETTEVILLE 52 63 41 70 49 / 100 20 0 0 10
ALBERTVILLE 52 65 41 70 49 / 100 20 0 0 10
FORT PAYNE 53 65 40 72 46 / 100 20 0 0 10
&&
.HUN WATCHES/WARNINGS/ADVISORIES...
AL...WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING ZONES:
COLBERT...CULLMAN...DEKALB...FRANKLIN AL...JACKSON...
LAUDERDALE...LAWRENCE...LIMESTONE...MADISON...MARSHALL...
MORGAN.
TN...WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING ZONES:
FRANKLIN TN...LINCOLN...MOORE.
&&
20Hazardous weather outlook, Apr 15, 12:55 PM CDT, 3 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE HUNTSVILLE AL 1255 PM CDT FRI APR 15 2011 ALZ001>010-016-TNZ076-096-097-160300- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 1255 PM CDT FRI APR 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT... A LINE OF STRONG THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS NORTHEAST ALABAMA THROUGH 2 PM. LOCALLY HEAVY RAIN...SMALL HAIL WILL BE THE PRIMARY THREATS WITH THIS LINE OF STORMS. LOCALIZED FLASH FLOODING DUE TO THE PERSISTENT HEAVY RAIN CAN BE EXPECTED. LATER THIS AFTERNOON...ADDITIONAL THUNDERSTORMS ARE EXPECTED TO IMPACT THE AREA AS A WARM FRONT...WHICH CURRENTLY EXTENDS ACROSS CENTRAL MISSISSIPPI AND ALABAMA...MOVES NORTHEAST. SOME OF THESE STORMS COULD BECOME SEVERE...CAPABLE OF PRODUCING LARGE HAIL... DAMAGING WINDS AND EVEN TORNADOES. AREAS ALONG AND SOUTH OF THE TENNESSEE RIVER RUN A HIGHER RISK OF SEEING SEVERE THUNDERSTORMS LATER TODAY. ESTIMATED TIMING FOR THE NEXT ROUND OF POTENTIALLY SEVERE THUNDERSTORMS WILL BE BETWEEN 2 PM AND 5 PM ACROSS AREAS ALONG AND WEST OF I-65 AND SOUTH OF THE TENNESSEE RIVER. ONE FINAL ROUND OF THUNDERSTORMS WILL LIKELY OCCUR IN ASSOCIATION WITH A STRONG COLD FRONT THAT WILL CROSS THE AREA THIS EVENING. SOME OF THESE STORMS COULD BE STRONG TO SEVERE. THE ENTIRE SEVERE THREAT WILL LIKELY END ACROSS NORTHWEST ALABAMA BETWEEN 9 PM AND 11 PM... NORTH CENTRAL ALABAMA AND SOUTHERN MIDDLE TENNESSEE BETWEEN 10 PM AND MIDNIGHT...AND NORTHEAST ALABAMA BETWEEN 11 PM AND 1 AM SATURDAY MORNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... ANOTHER ROUND OF STORMS IS POSSIBLE ON WEDNESDAY INTO THURSDAY OF NEXT WEEK AS ANOTHER COLD FRONT APPROACHES THE AREA. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS LIKELY THIS AFTERNOON AND TONIGHT. RSB/CCC/DJN
In the hours before
Local storm report, Apr 15, 2:41 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
241 PM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0241 PM FLASH FLOOD 1 SSE HATTON 34.54N 87.41W
04/15/2011 LAWRENCE AL EMERGENCY MNGR
WATER OVER COUNTY ROAD 161 NEAR HATTON. PUBLIC REPORTS
WATER IS GETTING HIGHER AND ROAD MAY BECOME IMPASSIBLE
SOON.
&&
DJNLocal storm report, Apr 15, 3:33 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
333 PM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0316 PM NON-TSTM WND DMG TUSCUMBIA 34.72N 87.72W
04/15/2011 COLBERT AL EMERGENCY MNGR
TREE DOWN ON FRANKFORT STREET
&&Local storm report, Apr 15, 3:46 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
346 PM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0339 PM TSTM WND DMG SHEFFIELD 34.76N 87.67W
04/15/2011 COLBERT AL EMERGENCY MNGR
TREE DOWN ON POWER LINE
&&Local storm report, Apr 15, 3:56 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
356 PM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0353 PM HAIL PHIL CAMPBELL 34.35N 87.71W
04/15/2011 E0.50 INCH FRANKLIN AL AMATEUR RADIO
&&Special weather statement, Apr 15, 4:05 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
405 PM CDT FRI APR 15 2011
ALZ001>003-152130-
COLBERT-FRANKLIN-LAUDERDALE-
405 PM CDT FRI APR 15 2011
...SIGNIFICANT WEATHER ADVISORY FOR COLBERT...FRANKLIN AND LAUDERDALE
COUNTIES UNTIL 430 PM CDT...
AT 405 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTH OF
LEXINGTON TO FLORENCE TO DEMPSEY...MOVING NORTHEAST AT 45 MPH.
PEA SIZE HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
DUKETON.
DUKETON...CROOKED OAK.
COLBERT HEIGHTS.
ROCKWOOD...KINGTOWN.
SPRING VALLEY...LITTLEVILLE.
THESE THUNDERSTORMS COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 3501 8725 3432 8787 3434 8814 3501 8757
3502 8734
TIME...MOT...LOC 2105Z 254DEG 19KT 3504 8734 3479 8762
3450 8793
DJNLocal storm report, Apr 15, 4:07 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
407 PM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0402 PM FLASH FLOOD UNDERWOOD-PETERSVILLE 34.87N 87.69W
04/15/2011 LAUDERDALE AL EMERGENCY MNGR
CR 457. WATER RISING
&&The office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 10:12 PM CDT | Wind Advisory | HUN | Colbert, Cullman, DeKalb, Franklin, Jackson, Lauderdale and 5 more | 23 hr |
| Apr 15, 6:59 AM CDT | Special Weather Statement | HUN | Colbert | 31 min |
| Apr 15, 7:37 AM CDT | Special Weather Statement | HUN | Colbert, Lauderdale | 23 min |
| Apr 15, 8:21 AM CDT | Special Weather Statement | HUN | Limestone | 24 min |
| Apr 15, 8:34 AM CDT | Special Weather Statement | HUN | Marshall | 26 min |
| Apr 15, 8:49 AM CDT | Special Weather Statement | HUN | Colbert | 26 min |
| Apr 15, 8:55 AM CDT | Special Weather Statement | HUN | Franklin | 35 min |
| Apr 15, 9:16 AM CDT | Special Weather Statement | HUN | Colbert, Lauderdale | 29 min |
| Apr 15, 9:29 AM CDT | Special Weather Statement | HUN | Limestone | 31 min |
| Apr 15, 10:08 AM CDT | Special Weather Statement | HUN | Limestone | 37 min |
| Apr 15, 10:19 AM CDT | Special Weather Statement | HUN | Lawrence | 26 min |
| Apr 15, 10:49 AM CDT | Special Weather Statement | HUN | Morgan | 26 min |
| Apr 15, 10:52 AM CDT | Special Weather Statement | HUN | Madison | 38 min |
| Apr 15, 11:01 AM CDT | Special Weather Statement | HUN | Cullman | 29 min |
| Apr 15, 11:26 AM CDT | Special Weather Statement | HUN | Madison | 49 min |
| Apr 15, 11:34 AM CDT | Special Weather Statement | HUN | Cullman | 41 min |
| Apr 15, 11:39 AM CDT | Severe Thunderstorm Warning | HUN | Cullman | 21 min |
| Apr 15, 11:43 AM CDT | Severe Thunderstorm Warning | HUN | Marshall | 17 min |
| Apr 15, 12:22 PM CDT | Flash Flood Warning | HUN | Colbert, Lauderdale, Lawrence, Limestone | 3 hr |
| Apr 15, 12:26 PM CDT | Severe Thunderstorm Warning | HUN | Cullman, Marshall | 23 min |
| Apr 15, 12:33 PM CDT | Special Weather Statement | HUN | DeKalb | 27 min |
| Apr 15, 12:45 PM CDT | Special Weather Statement | HUN | Marshall | 45 min |
| Apr 15, 1:14 PM CDT | Flash Flood Warning | HUN | Cullman | 6 hr |
| Apr 15, 1:18 PM CDT | Special Weather Statement | HUN | Jackson | 42 min |
| Apr 15, 1:49 PM CDT | Severe Thunderstorm Warning | HUN | Lauderdale | 26 min |
| Apr 15, 3:46 PM CDT | Severe Thunderstorm Warning | HUN | Franklin, Lawrence | 29 min |
| Apr 15, 3:49 PM CDT | Flash Flood Warning | HUN | Colbert, Franklin, Lauderdale | 4 hr |
| Apr 15, 4:05 PM CDT | Special Weather Statement | HUN | Colbert, Franklin, Lauderdale | 25 min |
| Apr 15, 4:36 PM CDT | Special Weather Statement | HUN | Franklin, Lauderdale | 39 min |
| Apr 15, 5:29 PM CDT | Special Weather Statement | HUN | Morgan | 46 min |
| Apr 15, 6:12 PM CDT | Severe Thunderstorm Warning | HUN | Colbert | 33 min |
| Apr 15, 6:21 PM CDT | Special Weather Statement | HUN | Cullman | 39 min |
| Apr 15, 6:39 PM CDT | Special Weather Statement | HUN | Lauderdale | 36 min |
| Apr 15, 6:40 PM CDT | Severe Thunderstorm Warning | HUN | Cullman | 36 min |
| Apr 15, 6:57 PM CDT | Special Weather Statement | HUN | Morgan | 33 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.